MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,

MEDTRONIC MEXICO S. DE R.L. DE CV NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Model Number NCEUP3015X
Medical Device Problem Codes Deflation Problem (1149); Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Device Embedded In Tissue or Plaque (3165); Insufficient Information (4580)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: when the balloon would not deflate, blood flow was obstructed to the lad.It was attempted to deflate the balloon multiple times without success.Multiple retrieval maneuvers were attempted without success.The patient was transferred to another facility for surgical removal/bypass surgery.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure involving one nc euphora coronary balloon catheter deflation difficulties and a detachment occurred.The balloon was unable to be deflated after post-dilating a stent.Difficulties were experienced removing the device.The balloon detached from the catheter during removal.The lesion being treated was located in the left anterior descending (lad) artery.The patient was sent for bypass surgery.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: annex d code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22493272
Report Number9617601-2025-00621
Device Sequence Number15616379
Product Code LOX
UDI-Device Identifier00643169395855
UDI-Public(01)00643169395855(17)270117(10)230497505
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNCEUP3015X
Device Catalogue NumberNCEUP3015X
Device Lot Number230497505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer08/04/2025
09/10/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date08/05/2025
09/11/2025
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown